PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 6 | 979-983
Article title

Budd-Vannimenus Theorem and Work Function Expression for a Metal-Metallic Adlayer System

Content
Title variants
Languages of publication
EN
Abstracts
EN
The generalization of the Budd-Vannimenus theorem for jellium model of metal surface, when the positive background is described by a non-negative function, is given. Using the displacement electron density profile method and the generalized Budd-Vannimenus theorem it is shown that work function expressions given on the basis of Koopmans theorem and by Monnier et al. are equivalent both for a clean metal and for a metal covered by a metallic adlayer.
Keywords
EN
Year
Volume
85
Issue
6
Pages
979-983
Physical description
Dates
published
1994-06
received
1994-03-01
(unknown)
1994-04-21
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z609kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.